# SDR AALA202201259392

- Difficulty date: January 23, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A300*
- Aircraft serial: 6998
- Aircraft time: 16,776 hours, 6,474 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AD
- Part serial: 1590589
- Condition: Fluctuates
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON TAKE OFF TO ABOUT 20,000' THE PRESSURIZATION V/S HAD WILD / ERRATIC SWINGS BETWEEN 50-1000 FPM CABIN V/S STARTED STABILIZE TO NORMAL ABOVE 20,000' ACTUAL PRESSURIZATION ISSUE, NOT JUST AN INDICATION PROBLEM. REPLACED CABIN PRESSURE CONTROLLER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-31-34.
